# SDR CA130822005

- Difficulty date: August 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW EXPERIENCED HEAVY SMOKE IN THE COCKPIT.  SMOKE APPEARED TO START CLEARING JUST PRIOR TO LANDING.
